# SDR SWAA2020081702668

- Difficulty date: July 16, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 73,319 hours, 43,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7501
- Condition: Corroded
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS400 - BS420 RBL23 WL157.   REMOVED CORROSION ON FCB FLOOR TO SIDEWALL SUPPORT BS400-BS420 RBL23. REMAINING THICKNESS IS 0.034' OUT OF LIMITS PER SRM 53-00-53-1A-2. FABRICATED NEW FLOOR TO SIDEWALL SUPPORT FROM BAC1496-444#7075T62 LOT #1437451-1. LOCATED AND DRILLED AND CHEMICAL CONVERSION COATING AND PRIMER AND INSTALLED ON FLOOR TO SIDEWALL SUPPORT AT FCB BS 400-420 RBL23 IAW SRM 51-40-02; SRM 51-40-05; SRM 51-20-01 AND DWG 143A7501; DWG 143A7500.
